New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Solved]: A client has just been diagnosed with psoriasis and…

Need help with your Clinical Case Studies case study or NCLEX preparation? Connect with a verified Nursing expert now.

A client has just been diagnosed with psoriasis and frequently has lesions around their right eye. What should the nurse teach the client about topical corticosteroid use on these lesions? Corticosteroid use is contraindicated on these lesions.Corticosteroid use is contraindicated on these lesions. The client may develop glaucoma.The client may develop glaucoma. Cataract development is possible.Cataract development is possible. The ointment is likely to cause weeping.The ointment is likely to cause weeping.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling